# SDR SWIA200210713

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 22,599 hours, 29,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT 1000 FT AGL AND 10 DEGREES BANK TO THE RIGHT (AFTER TAKEOFF), THE GREEN SYSTEM RESERVOIR LOW LEVEL LIGHT ILLUMINATED WITH HYD ON MAP.  THE FLUID QUANTITY NEEDLE REGISTERED IN THE YELLOW ARC.  THE LIGHTS EXTINGUISHED SOON AFTER WINGS LEVELED AND THE FLUID QUANTITY NEEDLE STABILIZED JUST ABOVE THE YELLOW ARC FOR THE REMAINDER OF THE FLIGHT.  THE GEAR WAS UP AND FLAPS AT 15 DEGREES WHEN AMBER LIGHTS FIRST ILLUMINATED.  RETURNED TO DEN.  FOUND THE FORWARD PASSENGER DOOR FORWARD ACTUATOR LEAKING.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.  OPS CHECKS GOOD.
